Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Estimation of Multinomial Probit Models: A New Calibration Algorithm

WAGNER A. KAMAKURA
Transportation Science
Vol. 23, No. 4 (November 1989), pp. 253-265
Published by: INFORMS
Stable URL: http://www.jstor.org/stable/25768394
Page Count: 13
  • More info
  • Cite this Item
The Estimation of Multinomial Probit Models: A New Calibration Algorithm
Preview not available

Abstract

This study proposes the estimation of Multinomial Probit models using Mendell-Elston's approximation to the cumulative multivariate normal for the computation of choice probabilities. The accuracy of this numerical approximation in computing probabilities is compared with other procedures used in existing calibration programs. Finally, the proposed estimation procedure is tested on simulated choice data.

Page Thumbnails

  • Thumbnail: Page 
253
    253
  • Thumbnail: Page 
254
    254
  • Thumbnail: Page 
255
    255
  • Thumbnail: Page 
256
    256
  • Thumbnail: Page 
257
    257
  • Thumbnail: Page 
258
    258
  • Thumbnail: Page 
259
    259
  • Thumbnail: Page 
260
    260
  • Thumbnail: Page 
261
    261
  • Thumbnail: Page 
262
    262
  • Thumbnail: Page 
263
    263
  • Thumbnail: Page 
264
    264
  • Thumbnail: Page 
265
    265